RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2011, Volume 16, Issue 6, Pages 602–622 (Mi rcd459)  

This article is cited in 1 scientific paper (total in 1 paper)

The Vlasov Kinetic Equation, Dynamics of Continuum and Turbulence

Valery V. Kozlov

V.A. Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We consider a continuum of interacting particles whose evolution is governed by the Vlasov kinetic equation. An infinite sequence of equations of motion for this medium (in the Eulerian description) is derived and its general properties are explored. An important example is a collisionless gas, which exhibits irreversible behavior. Though individual particles interact via a potential, the dynamics of the continuum bears dissipative features. Applicability of the Vlasov equations to the modeling of small-scale turbulence is discussed.

Keywords: kinetic Vlasovís equation, Eulerís equation, continuum, turbulence

DOI: https://doi.org/10.1134/S1560354711060049


Bibliographic databases:

Document Type: Article
MSC: 37A60, 82B30, 82C05
Received: 06.01.2011
Accepted:03.03.2011
Language: English

Citation: Valery V. Kozlov, “The Vlasov Kinetic Equation, Dynamics of Continuum and Turbulence”, Regul. Chaotic Dyn., 16:6 (2011), 602–622

Citation in format AMSBIB
\Bibitem{Koz11}
\by Valery V. Kozlov
\paper The Vlasov Kinetic Equation, Dynamics of Continuum and Turbulence
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 6
\pages 602--622
\mathnet{http://mi.mathnet.ru/rcd459}
\crossref{https://doi.org/10.1134/S1560354711060049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2864537}
\zmath{https://zbmath.org/?q=an:1257.37016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RCD....16..602K}


Linking options:
  • http://mi.mathnet.ru/eng/rcd459
  • http://mi.mathnet.ru/eng/rcd/v16/i6/p602

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Vlasov–Poisson equations for a two-component plasma in a homogeneous magnetic field”, Russian Math. Surveys, 69:2 (2014), 291–330  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019